# SDR ASAA0842860

- Difficulty date: April 7, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 34,053 hours, 18,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357672
- Condition: Damaged
- Location: Bs 382 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY FASTENER AT BS 382 STR 16L TO 17L WL 208 DAMAGE AT BS 382 STR 16L TO 17L WL 208.  REPAIRED IAW B737 400 SRM 53 00 01, REPAIR 26 FIG 201.
